# SDR 98ZZZX3134

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9446Q
- Make and model: Beech 58
- Aircraft serial: TH236
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 95110014647
- Condition: Cracked
- Location: Ws 23
- Part time: 8,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACKS EXTENDING FROM 2 END RIVET ATTACHING HAT CHANNNEL P/N 45-110014-647 TO SKIN, P/N 58-100022-5.  FURTHER INVESTIGATION FOUND TOP SKIN CRACKED 6 INCHES LONG, APPROXIMATELY 3 INCHES EACH SIDE OF HAT CHANNEL, PARALLEL TO RIVETS ATTACHING SKIN TO BUTT RIB.  THIS AREA IS COVERED BY WING ROOT AND FUSELAGE RUBBER SEAL.  IT IS THIS AGENT'S OPINION THIS AREA WAS POSSIBLY SAT ON, KNEELED ON, OR STOOD ON BY LINE PERSONNEL TO CLEAN SIDE WINDOWS OR DURING WASHING OF AIRCRAFT.
